Aa
Aa
A
A
A
Close
691935 tn?1421027090

face rash post-tx ?

Post tx 4 wks.  I'm getting some what of a rash on my face - almost like little flat spots on my cheeks and chin and red and itchy around my ears and eyes.  I'm also itching on my arms, fingers, and toes.  All thru tx I had absolutely no color and no blemishes -- now I'm multi-colored.  What the heck?
9 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Mix 1 teaspoon of organic virgin coconut oil to 5 drops of  oregeno oil,or try a mild hydocorozone cream,it worked for me
Helpful - 0
Avatar universal
I'm one week post tx..... You said.........  I'm getting some what of a rash on my face - almost like little flat spots on my cheeks and chin and red and itchy around my ears and eyes
-----------------------------------------------

I am getting the exact same thing, hepo told me thursday that if it doesn't clear up within a week he's sending me to a dermatologist. He feels it tx related and should be treated by a DOCTOR.

Just make sure the dermatologist has knowledge of HCV and its tx.... Good luck
Helpful - 0
808544 tn?1248686419
I am experincing itchey spots on eye lids, tip of nose. lips and different areas of face. I havnt mentioned to nurse thinking it might be something I have used but I have tried to stop using makeup  certain creams and nothing seems to work. I've heard of riba rash but I really dont have a rash. This is my second round and 1st I didnt have this. I will try the olive oil and oregeno oil. Any other ideas?
Helpful - 0
Avatar universal
thats strange...iv had that nasty rash and itch all the way thru tx,but i thought it would go away after tx ,mmm now it starting after tx is very strange.I am still on tx so i cant tell u guys anything but wish u luck and hope u find out what it is and i hope it goes away.
IMO Id say it is tx related for sure...this stuff can play havoc with our bodys and can make our immune system attack certain things it normally wouldnt attack,like autoimmune diseases.Thats just a guess but iv heard of a few people getting diabetes,hyperthyroidism(think thats what its called) etc from tx but not sure about getting skin probs after tx havnt heard of that only getting them on tx so i have no idea but just thought id throw my 2 cents in.
Riba can last for months in our systems so the hep c info line says in australia and i think he said IFN can last about 6- 7 wks,so who knows maybe its still the drugs in your system and if its still there in 6 months then id say IMO it isnt from the drugs still bein in your system
Helpful - 0
717272 tn?1277590780
Post TX gets its share of bizarre derma situations, too.  I became suddenly allergic to either benedryl or something in it the last week of TX and had hives.  Recommendation was to remove as many meds from my system as possible and a week after stopping the benedryl it started to clear.  I also got that creepy sun allergy at EOT that so many people suffer with throughout.  It also went away after a week or 2.  Psoriasis flared up and lasted until I was 4 wks. EOT.  It seemed to me like I suddenly got allergic to myself in general when the interferon started leaving my system and afterwards.  A friend suddenly developed spots on her hands.  Surviving Post-TX is nearly as challenging as TX itself and requires a lot more patience.
Helpful - 0
Avatar universal
Have you tried to detox you body?
Helpful - 0
751342 tn?1534360021
I still got my weird lip rashes at least 4 weeks post tx. Most sides have dissipated but not completely disappeared leaving me with hope that I have no permanent side effects. Have to see my primary on Tuesday because I'm still have trouble sleeping. My hair is still falling out but is slowing down. Maybe because there is less of it up there to fall out, but I think it is growing back at the same time.  They tell you not to try to get pregnant should you be inclined to for 6 months for a reason...I'm thinking give it more time to get back to normal.
Helpful - 0
Avatar universal
Yuk, I'm 11 weeks post tx and I developed two skin spots post treatment.  Each are about the size of a quarter and they are flat, red (almost bright red at times) and they are completely round.  I showed my PCP at an unrelated doc visit and he just said that the tx meds to a number on us and it will take time for all the sides to go away.  One spot is by my L elbow and the other is by my L knee.  

I had the red itchy stuff around my eyes all through treatment but it did go away within 2 weeks after treatment -- thank goodness.  

I also got the weird lip rashes mentioned above -- mostly at the corners of my mouth.  The skin would end up peeling off almost like a burn.
Helpful - 0
691935 tn?1421027090
wow, i guess this is not uncommon.  "allergic to myself " funny Newleaf, i was thinking that.  aka autoimmune problems.  My eyes are red swollen, itchy, and droopy.

Annie regarding pregancy "6 months for a reason."  We also usually wait 6 months for that SVR test.  

can-do-man, I have an appt. in a couple wks.  

I have a couple shots of interferon left, maybe I should use that on my face. ~kidding
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?